Volume 11, Number 3
Previous Issue Next Issue

Zhen Han

J. Comp. Math., 11 (1993), pp. 193-204

Preview Full PDF 94 1663 Abstract

Ping-wen Zhang

J. Comp. Math., 11 (1993), pp. 205-210

Preview Full PDF 87 1758 Abstract

Qun Liu & Ai-hui Zhou

J. Comp. Math., 11 (1993), pp. 211-214

Preview Full PDF 89 1766 Abstract

Chong-xi Zhan

J. Comp. Math., 11 (1993), pp. 215-224

Preview Full PDF 92 1769 Abstract

Guo-liang Xu & Guo-zhong Zhuang

J. Comp. Math., 11 (1993), pp. 225-235

Preview Full PDF 87 1748 Abstract

Zhong-zhi Bai & De-ren Wang

J. Comp. Math., 11 (1993), pp. 236-249

Preview Full PDF 83 1777 Abstract

Geng Sun

J. Comp. Math., 11 (1993), pp. 250-260

Preview Full PDF 86 1849 Abstract

Kai-tai Li & Zhen Mei

J. Comp. Math., 11 (1993), pp. 261-275

Preview Full PDF 81 1718 Abstract

Ming Wang

J. Comp. Math., 11 (1993), pp. 276-288

Preview Full PDF 92 1589 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard